# SDR CA970528002

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010477
- Condition: Leaking
- Location: Engine Pump
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINE FROM ENGINE DRIVEN PUMP TO PRESSURE MANIFOLD LEAKING AT THE BEND RADIUS.
